# SDR EISA95418

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS UPPER SKIN LAP AT STATION 520 CENTER ROW AND STATION 530 BOTTOM ROW OF STRINGER 19L.  FAB DOUBLER PER EO 1280-008.  (M)
